Tautological Sheaves on Hilbert Schemes of Points

Jian Zhou Tsinghua University

Algebraic Geometry mathscidoc:1808.01002

JAG, 23, 669-692, 2012
We propose some conjectures on the generating series of (equivariant) Euler characteristics of some vector bundles constructed from the tautological bundles on Hilbert schemes of points on affine $k$-spaces. We establish the surface case of these conjectures and present some verifications of the higher dimensional cases.
No keywords uploaded!
[ Download ] [ 2018-08-06 17:10:46 uploaded by MacdonaldP ] [ 58 downloads ] [ 0 comments ]
@inproceedings{jian2012tautological,
  title={Tautological Sheaves on Hilbert Schemes of Points},
  author={Jian Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180806171046578635129},
  booktitle={JAG},
  volume={23},
  pages={669-692},
  year={2012},
}
Jian Zhou. Tautological Sheaves on Hilbert Schemes of Points. 2012. Vol. 23. In JAG. pp.669-692. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180806171046578635129.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved